Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bump on center of upper lip, swelling, blister leaked post antibiotic, clear fluid, patchy is drying away. What could this be?

Three days ago I noticed a small bump on my upper lip , close to the centre. When I awoke on Sunday morning, my upper lip was swollen with one water filled blister on the head of the swelling . It was not painful but it itched a little. Have no idea what caused it, whether an allergy or bacteria. Have had a herpes break out about 14 - 15 years ago, but not since. Note: this swelling did not occur at the edge of my lip, but dead centre. Have applied an anitbiotic cream which caused the blister to leak out and there was no color to the liquid. Today, the swelling has gone down significantly but the blister patch is drying away. Are you able to identify what this is?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  672
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Sudden appearance of water filled blister suggests of herpes.

It is a viral infection and is associated with pain and burning.

It usually comes after a stressful event like fever or mental tension.

Apply oint acyclovir 5 times a day.

You will get some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor